A derivative-free iterative method for nonlinear ill-posed equations with monotone operators

No Thumbnail Available

Date

2017

Authors

George, S.
Nair, M.T.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Recently, Semenova [12] considered a derivative free iterative method for nonlinear ill-posed operator equations with a monotone operator. In this paper, a modified form of Semenova's method is considered providing simple convergence analysis under more realistic nonlinearity assumptions. The paper also provides a stopping rule for the iteration based on an a priori choice of the regularization parameter and also under the adaptive procedure considered by Pereverzev and Schock [11]. 2017 Walter de Gruyter GmbH, Berlin/Boston.

Description

Keywords

Citation

Journal of Inverse and Ill-Posed Problems, 2017, Vol.25, 5, pp.543-551

Endorsement

Review

Supplemented By

Referenced By